advertisement
Question
Posted by: Elizabeth | 2012/03/19

Mirena bleeding

I had the Mirena inserted 7 weeks ago. I had light bleeding for a week afterward. Since then I started bleeding heavier (like a period) having to change pads every hour to two hours at least. I stopped bleeding after a month for only 3 days. For the rest I have been bleeding every day. Some days I also have lower back pains and very tender breats. Is this normal for the " settling period" ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately, irregular periods is one of the side effects of the Mirena. If the bleeding is heavy again, see your doctor.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/03/23

Unfortunately, irregular periods is one of the side effects of the Mirena. If the bleeding is heavy again, see your doctor.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement